# SDR ENE2003F00000

- Difficulty date: September 3, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N8337Q
- Make and model: Cessna U206F
- Aircraft serial: U20603198
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: TIST712ACA
- Part serial: 548219
- Condition: Failed
- Location: Engine
- Part time: 283 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER HEAD FAILED ON TAKEOFF.  SUBSEQUENT OPERATION LEAD TO COMPLETE SEPERATION OF HEAD FROM CYLINDER.  THIS WAS MINIMAL OPERATION.  PROBABLE CAUSE OF FAILURE ARE MATERIAL COMPOSITION, HEAT TREATMENT, AND MACHINING OR CASTING INDUCED WEAKNESSES.
